Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

Home The Candida Forum Candida Advice New to diet…Need help and advice, Severe reaction to antibiotics Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

#69476

Kots
Member
Topics: 8
Replies: 32

I have one more question, when I initially had my reaction to Quinolones 3.5 years ago I had severe aches and pains everywhere in my legs.

Since then I haven’t had as much pain at all in fact the pain went away totally for over a year but it seems the last two days since doing this cleansing the pain has come back more than ever. Today it is really bad.

My confusion is that I am also sort of sick with flu symptoms and I haven’t been sick at all since taking the antibiotics..SO….I just dont know if my flu is triggering this pain coming back OR can it be that the Garlic Liver cleanse and the quick change in diet is causing some yeast to die already and triggering this pain?? I guess there’s no way to know.

Thank you again.